# SDR AALA20120618004

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 35,200 hours, 14,480 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 328 RIGHT BUTTLINE 12.  INSTALLED FABRICATED REPAIR ANGLE PER EA B737-53-024412, SRM 53-00-51 AND AARD 53-00-00-7.
